Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Day 4 - darker mood - palpations linkadge

Posted by beckett2 on August 28, 2022, at 18:44:46

In reply to Day 4 - darker mood - palpations, posted by linkadge on August 28, 2022, at 15:58:08

> Day 4 of 150mg of bupropion. So far my mood is darker and I'm getting heart palpitations. Not a great start ... not too much hope here.
>
> Linkadge

Doesn't sound great. Wellbutrin gave me a 'body high'. Pumping heart, clarity. Excellent for my undiagnosed at the time ADHD. But it's definitely not for everyone. In my experience, it felt like Ritalin, something my genetic test said I don't metabolize well.

Might you go back to Effexor? And are you thinking of pristiq?


like a bird on a wire


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:beckett2 thread:1120496
URL: http://www.dr-bob.org/babble/20220530/msgs/1120521.html